# SDR DALA2025050503454

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 7,433 hours, 849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 3L DOOR DAMPER LOW. CORRECTIVE ACTION: SERVICE 3L DOOR DAMPER PER A330 AMM 52-15. OK FOR SERVICE. (7150494)
